# SDR SWI2023F00402

- Difficulty date: July 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5755 · Spoilers
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CHAFFING NOTED ON L/H WING T/E RIB ADJACENT TO INBD GRND SPOILER ACTUATOR (MARKED),MX#26956244     (C-CHECK RO 10/4/2023)    BLENDED OUT AND FOUND OUT OF LIMITS. REPAIRED PER MHIRJ REO 670-57-51-508 REV -- DATE 2023-08-11. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH ALL STEPS OF 51-900-1002-SKY
